# SDR UIEA2019021503230

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,955 hours, 14,607 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7738555
- Part serial: 911015
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EICAS MESSAGE. VLV START FLUCTUATION AIR FLOW ON START.( FOR COMPANY CONVENIENCE REMOVED AND REPLACED AIR SUPPLY VALVE ASSY ON LEFT ENGINE IAW B767 AMM 36-11-16 / 401. OPS CHECK NORMAL.  )
